# SDR P5CA2013051300263

- Difficulty date: May 13, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 50,149 hours, 7,958 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bushing
- Part number: BACB28X4C011
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SUPPORT TIE ROD OF THE LEFT OUTBOARD TRAILING EDGE FIXED PANEL AT WBL 426 IS MISSING HARDWARE AS FOUND DURING INSPECTION OF THE AREA.  INSTALLED MISSING BUSHING ON LEFT OUTBOARD T/E FIXED PANEL INBOARD LOWER SUPPORT THE ROD PER SRM 57-22-02.
